Interpolation non linéaire
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 375-380
@incollection{MSMF_1972__31-32__375_0,
     author = {Tartar, Luc},
     title = {Interpolation non lin\'eaire},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {375-380},
     zbl = {0244.46047},
     mrnumber = {54 \#11076},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__375_0}
}
Tartar, Luc. Interpolation non linéaire, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 375-380. doi : 10.24033/msmf.104. http://www.numdam.org/item/MSMF_1972__31-32__375_0/

Browder (F.E.) [1] Remarks on Nonlinear Interpolation in Banach Spaces. Journal of Functional Analysis 4, 390-403 (1969). | MR 46 #2418 | Zbl 0188.45901

Gustarsson (J.) [1] Interpolation of Metric Spaces. University of Lund 1971

Lions (J.L.) [1] Some Remarks on Variational Inequalities. Proceedings of International Conference on Functional Analysis. Tokyo. April 1969. | Zbl 0204.16404

Lions (J.L.) [2] Théorèmes de Traces et d'Interpolation. I - V. Ann. Scuola. Norm. Sup. Pisa (3) 13, 389-403 (1959) ; ibidem 14, 317-331 (1960) ; J Maths Pures Appl. (9) 42, 195-203 (1963) ; Math. Ann. 151, 42-56 (1963) ; An. Acad. Brasil. Ci (1963). | Numdam

Lorenty. (G.G.), Shimogaki (T.) [1] Majorants for Interpolation Theorems. Publ. Ramanujan Inst. n° 1 (1968/1969) 115-122. | MR 43 #954 | Zbl 0194.43605

Lorenty. (G.G.), Shimogaki (T.) [2] Interpolation theorems for Operators in Function Spaces. Journal of Functional Analysis 2. 31-51 (1968). | MR 41 #2424 | Zbl 0162.44504

Peetre (J.) [1] Interpolation of Lipschitz Operators and Metric Spaces. Mathematica Cluj. 12 (1970) 325-334. | MR 58 #2354 | Zbl 0217.44504

Peetre (J.) [2] A theory of Interpolation of Norme d Spaces. Lectures Notes Brasilia (1963) (Notas de Matematica n° 39. 1968). | Zbl 0162.44502

Peetre (J.) [3] A New Approach in Interpolation Spaces. Studia Matematica T. XXXIV (1970) 23-42. | MR 41 #8985 | Zbl 0188.43602

Peetre (J.) [4] Sur le Nombre de Paramètres dans la Définition de Certains Espaces d'Interpolation. Ricerche. Mat. 12 (1963) 248-261. | MR 29 #6298 | Zbl 0125.06501

Peetre (J.) [5] Espaces d'Interpolation et Théorème de Sobolev. Ann. Inst. Fourier 16 (1966) 279-317. | Numdam | MR 36 #4334 | Zbl 0151.17903

Peetre (J.) Sparr (G.) [1] Interpolation of Normed Abelian Groups. A paraître dans Ann. Math. Pures. Appl. | Zbl 0237.46039

Shimogaki (T.) [1] An Interpolation Theorem on Banach Function Spaces. Studia Mathematica T. XXXI (1968) 233-240. | MR 38 #2618 | Zbl 0172.40101

Tatar (L.) [1] Théorèmes d'Interpolation Non Linéaire et Application. C.R.A.S. t 270 (1970) 1729-1731. | MR 43 #3795 | Zbl 0201.45201

Tatar (L.) [2] Théorèmes de Traces Non Linéaires et Applications. C.R.A.S. t 271 (1970) 789-791. | MR 42 #3564 | Zbl 0199.43504

Tatar (L.) [3] Thèse PARIS. avril 1971.